On some properties of polynomials.

J.A. Shohat; Jacques Chokhate

Mathematische Zeitschrift (1929)

  • Volume: 29, page 684-695
  • ISSN: 0025-5874; 1432-1823

How to cite


Shohat, J.A., and Chokhate, Jacques. "On some properties of polynomials.." Mathematische Zeitschrift 29 (1929): 684-695. <http://eudml.org/doc/168096>.

author = {Shohat, J.A., Chokhate, Jacques},
journal = {Mathematische Zeitschrift},
pages = {684-695},
title = {On some properties of polynomials.},
url = {http://eudml.org/doc/168096},
volume = {29},
year = {1929},

AU - Shohat, J.A.
AU - Chokhate, Jacques
TI - On some properties of polynomials.
JO - Mathematische Zeitschrift
PY - 1929
VL - 29
SP - 684
EP - 695
UR - http://eudml.org/doc/168096
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.